Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Reno, NV

July 3, 2015Nevada County, Sierra County, California; Washoe County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 3, 2015, 2:33 PM PDT for Nevada County, Sierra County, California; Washoe County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 2:33 PM PDT (21:33 UTC)
Expired
Jul 3, 2015, 5:30 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Nevada County, CA, Sierra County, CA, Washoe County, NV

The radar

The Reno radar (KRGX), 54 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 3:05 PM PDTHEAVY RAIN 1.062 W Verdi, CACOOPERATIVE WEATHER OBSERVER IN VERDI REPORTED 1.06 INCHES OF RAINFALL IN 35 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WGUS55 KREV 032133
FFWREV
CAC057-091-NVC031-040030-
/O.NEW.KREV.FF.W.0010.150703T2133Z-150704T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
233 PM PDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEVADA COUNTY IN NORTHERN CALIFORNIA...
  SIERRA COUNTY IN NORTHERN CALIFORNIA...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...

* UNTIL 530 PM PDT
    
* AT 233 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
  EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE WARNED AREA
  WILL CAUSE MUD SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST
  OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VERDI...FLORISTON AND VERDI-MOGUL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY ...
COUNTRY ROADS...AND RANCHLAND ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997

$$

JW
2 follow-up statements
268 
WGUS75 KREV 032213
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
313 PM PDT FRI JUL 3 2015

CAC057-091-NVC031-040030-
/O.CON.KREV.FF.W.0010.000000T0000Z-150704T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEVADA CA-SIERRA CA-WASHOE NV-
313 PM PDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR
NEVADA...SIERRA AND SOUTHERN WASHOE COUNTIES...

AT 312 PM PDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
PRODUCING HEAVY RAIN IN VERDI WHERE OVER 1 INCH OF RAIN FELL IN 30 
MINUTES. 
 
FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY.

EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VERDI...FLORISTON AND VERDI-MOGUL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS SITUATION! RUNOFF WILL QUICKLY FLOOD LOW
LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS. MANY ROADWAYS
WILL BE CLOSED DUE TO THE HEAVY RAINFALL AND TRAVEL IS NOT
RECOMMENDED.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997

$$

JW
294 
WGUS75 KREV 032322
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
422 PM PDT FRI JUL 3 2015

CAC057-091-NVC031-032331-
/O.CAN.KREV.FF.W.0010.000000T0000Z-150704T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEVADA CA-SIERRA CA-WASHOE NV-
422 PM PDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING FOR NEVADA...SIERRA AND SOUTHERN WASHOE
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT.

LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997

$$

JW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:05 PM PDT, 28 minutes earlier.

Area forecast discussion, Jul 3, 2:05 PM PDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
205 PM PDT FRI JUL 3 2015

.SYNOPSIS...
ABUNDANT MOISTURE ACROSS THE REGION WILL BRING SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOW
PRESSURE DEVELOPING NEAR THE CALIFORNIA COAST WILL CONTINUE THE
POSSIBILITY OF THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WEEK.
LOCAL FLASH FLOODING, FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS
WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS.

&&

.SHORT TERM...
FEW CHANGES MADE TO THE SHORT TERM AS DEEP MOISTURE WILL REMAIN
ACROSS THE EASTERN SIERRA INTO WESTERN NEVADA. CURRENT DEW POINTS
ARE IN THE 50S WITH PW 1-1.2 INCHES, NEAR RECORD LEVELS FOR EARLY
JULY. THUNDERSTORMS HAVE FORMED FROM TAHOE NORTH TO WESTERN LASSEN
COUNTY WITH ANOTHER LINE OVER THE SIERRA FRONT. THESE STORMS ARE
ON THE LEADING EDGE OF A SHORT WAVE EVIDENT IN WV IMAGERY MOVING
NORTH THROUGH THE SACRAMENTO VALLEY. ANY STORM IS CAPABLE OF
TORRENTIAL RAINS IN THIS ENVIRONMENT AND LOCALIZED FLASH FLOODING
WILL CONTINUE TO BE A CONCERN THIS EVENING. SOUTH OF THIS WAVE,
THERE IS SUBSIDENCE SO CUT BACK ON THE STORMS THIS EVENING FOR
MONO-MINERAL COUNTIES.

SHOWERS AND THUNDERSTORMS SHOULD WIND DOWN OVERNIGHT, BUT A FEW
WILL REMAIN POSSIBLE. SATURDAY STILL LOOKS LIKE IT HAS THE
POTENTIAL TO BE A VERY ACTIVE DAY AS ANOTHER SHORT WAVE WILL MOVE
INTO WESTERN NEVADA DURING THE AFTERNOON. MOISTURE AND INSTABILITY
REMAIN HIGH ALONG WITH LIGHT FLOW ALOFT FOR SLOW MOVING STORMS.
AGAIN, LOCALIZED FLASH FLOODING REMAINS A CONCERN AND IT COULD
AFFECT SEVERAL AREAS TOMORROW. CONSIDERED ISSUING A FLASH FLOOD
WATCH, BUT WILL HOLD OFF. MODELS ARE INDICATING SOME MORNING CLOUD
COVER WHICH MAY LIMIT THE INSTABILITY ENOUGH TO KEEP THE THREAT
LOWER. RIGHT NOW IT APPEARS THE BEST POTENTIAL WILL BE ALONG THE
395 CORRIDOR WHERE MUCH OF THE RAINFALL HAS FALLEN THE PAST
SEVERAL DAYS. IN ADDITION, A WEAK AFTERNOON ZEPHYR IS EXPECTED TO
DEVELOP WHICH WOULD ENHANCE CONVERGENCE AND ADD LOW LEVEL FORCING.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE WELL INTO THE
EVENING AT LEAST NORTH OF I-80 AS THE SHORT WAVE MOVES THROUGH
BEFORE SLOWLY DIMINISHING. SUNDAY LOOKS TO BE A QUIETER DAY WITH A
LITTLE LESS MOISTURE AND SOME SUBSIDENCE BEHIND SATURDAY'S WAVE.
SCATTERED THUNDERSTORMS WILL STILL DEVELOP AND PROPAGATE EAST
DURING THE DAY WITH ANOTHER WEAK ZEPHYR. WALLMANN

.LONG TERM...MONDAY THROUGH FRIDAY...
SO MODERATE CHANGERS WERE MADE TO THE EXTENDED FORECAST, MAINLY
CONCERNING THUNDERSTORM COVERAGE AHEAD OF AN APPROACHING LOW
PRESSURE. MID RANGE MODEL GUIDANCE REMAINS IN RELATIVELY GOOD
AGREEMENT FOR NEXT WEEK. THERE ARE SOME INITIAL TIMING VARIANCES
FOR MONDAY BETWEEN GFS AND THE ECMWF WITH THE EC A LITTLE SLOWER
WITH THE WAVE ON MONDAY. HOWEVER, AGREEMENT BECOMES MORE
CONSISTENT MONDAY NIGHT ONWARD.

LOW PRESSURE APPROACHING THE SIERRA WITH SOUTHWEST FLOW INCREASING.
PREVIOUSLY, THE THOUGHTS WERE THAT FLOW WOULD BE TOO DRY FOR
CONVECTION AHEAD OF THE APPROACHING UPPER LOW. HOWEVER, RESIDUAL
MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST. THE LOWEST LEVELS
ARE DRIER, SUGGESTING THAT SOME OF THE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING MODERATE TO STRONG OUTFLOW WINDS. DID CHANGE SOME OF
THE THUNDERSTORM PLACE MORE OVER THE SIERRA INITIALLY BEFORE
TRANSITIONING INTO MAINLY WESTERN NEVADA WITH STRONGER WESTERLY FLOW
IN THE AFTERNOONS.

OTHERWISE, TEMPERATURES WILL STAY MUCH CLOSER TO SEASONAL AVERAGES.
THIS IS MAINLY DUE TO HIGH PRESSURE SHIFTING EASTWARD ALLOWING THE
HEAT DOME TO ABATE ACROSS WESTERN NEVADA AND THE SIERRA.

&&

.AVIATION...
AVIATION WEATHER WILL BE SIMILAR TO YESTERDAY AS
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP AGAIN OVER THE REGION.
BEST COVERAGE THIS AFTERNOON SHOULD BE ALONG THE SIERRA AND JUST
EAST INTO FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. OUTSIDE THE
STORMS VFR CONDITIONS ARE LIKELY...BUT WITHIN THE STORMS LOWERED
CIGS AND VSBYS ARE LIKELY ALONG WITH A CHANCE FOR SMALL HAIL.
TURBULENCE IS LIKELY NEAR THE STORMS AS WELL.

ANOTHER ROUND OF STORMS IS EXPECTED FOR SATURDAY...THEN LESS STORMS
ARE LIKELY FOR SUNDAY. 20/BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 3, 1:59 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
159 PM PDT FRI JUL 3 2015

NVZ002-003-032145-
GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV-
159 PM PDT FRI JUL 3 2015

...HEAVY RAIN OVER PLEASANT VALLEY...

AT 157 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PLEASANT VALLEY. THIS STORM WAS NEARLY STATIONARY AND PRODUCING
VERY HEAVY RAIN. EXPECT PONDING ON OLD HIGHWAY 395.

VERY HEAVY RAIN...PEA SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH RENO...DAMONTE RANCH AND PLEASANT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3943 11968 3931 11969 3932 11979 3943 11983
TIME...MOT...LOC 2057Z 180DEG 0KT 3936 11974

MB
Local storm report, Jul 3, 2:01 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
201 PM PDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     WILDFIRE         SIERRAVILLE             39.59N 120.37W
07/03/2015                   SIERRA             CA   LAW ENFORCEMENT

            SIERRA COUNTY SHERIFFS OFFICE REPORTED NUMEROUS CALLS FOR
            LIGHTNING STRIKES AND POTENTIAL WILDFIRES.

0159 PM     HEAVY RAIN       1 ENE PLEASANT VALLEY   39.36N 119.75W
07/03/2015  U0.00 INCH       WASHOE             NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED VERY HEAVY RAINFALL AND
            STORNG WINDS.

&&

MCGUIRE
Special weather statement, Jul 3, 2:21 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
221 PM PDT FRI JUL 3 2015

NVZ001-032200-
MINERAL AND SOUTHERN LYON COUNTIES NV-
221 PM PDT FRI JUL 3 2015

...STRONG THUNDERSTORM BETWEEN SMITH AND MASON VALLEYS...

AT 219 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF SMITH...OR 19 MILES SOUTHWEST OF
YERINGTON...MOVING NORTH AT 10 MPH.

LOCALLY HEAVY RAIN...PEA SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION NV 339 AND NV 208 AND SMITH VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS ESPECIALLY ROUTE 339. IN AREAS OF STEEP TERRAIN...MINOR
ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3868 11907 3866 11930 3888 11934 3890 11910
TIME...MOT...LOC 2119Z 174DEG 11KT 3875 11920

MB
Local storm report, Jul 3, 2:22 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
222 PM PDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             5 S RENO                39.47N 119.82W
07/03/2015  M0.25 INCH       WASHOE             NV   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED PEA SIZED HAIL WITH MODERATE TO
            HEAVY RAINFALL NEAR THE SOUTH MEADOWS AREA.

&&

MCGUIRE
Special weather statement, Jul 3, 2:31 PM PDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
231 PM PDT FRI JUL 3 2015

CAZ071-072-NVZ002-003-032200-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-GREATER RENO-CARSON CITY-MINDEN AREA NV-
GREATER LAKE TAHOE AREA NV-
231 PM PDT FRI JUL 3 2015

...STRONG THUNDERSTORM WITH HEAVY RAINFALL NEAR VERDI...

AT 229 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR VERDI. THIS STORM WAS MOVING
NORTHWEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
VERDI...FLORISTON AND VERDI-MOGUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IN
AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS
SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY
RAINS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3945 11991 3939 12002 3951 12007 3956 11999
TIME...MOT...LOC 2129Z 136DEG 3KT 3947 12001

JW
Special weather statement, Jul 3, 2:32 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
232 PM PDT FRI JUL 3 2015

NVZ004-032230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
232 PM PDT FRI JUL 3 2015

...HEAVY RAIN OVER HIGHWAY 50 IN EAST CHURCHILL COUNTY...

AT 230 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF NEW PASS SUMMIT. THIS STORM WAS NEARLY STATIONARY.

HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM. SOME PONDING IS LIKELY ON HIGHWAY 50 BETWEEN COLD SPRINGS AND
EAST SUMMIT PEAK.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CHURCHILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN COLD SPRINGS
AND EAST SUMMIT PEAK. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN
ON YOUR HEADLIGHTS.

&&

LAT...LON 3960 11748 3953 11750 3952 11757 3947 11765
      3944 11764 3938 11771 3938 11787 3967 11786
      3967 11747 3964 11748
TIME...MOT...LOC 2130Z 180DEG 0KT 3949 11762

MB

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:01 PM PDTFlash Flood WarningREVAlpine3 hr
Jul 2, 7:16 PM PDTSpecial Weather StatementREVSierra29 min
Jul 2, 9:52 PM PDTSpecial Weather StatementREVAlpine53 min
Jul 3, 11:55 AM PDTSpecial Weather StatementREVSierra50 min
Jul 3, 12:49 PM PDTSpecial Weather StatementREVSierra41 min
Jul 3, 12:51 PM PDTSpecial Weather StatementREVSierra39 min
Jul 3, 1:28 PM PDTSpecial Weather StatementREVSierra62 min
Jul 3, 1:45 PM PDTSpecial Weather StatementREVSierra60 min
Jul 3, 2:11 PM PDTFlash Flood WarningREVPlumas3 hr
Jul 3, 2:14 PM PDTAreal Flood AdvisoryREVNevada, Sierra3 hr
Jul 3, 2:47 PM PDTSpecial Weather StatementREVLassen58 min
Jul 3, 3:09 PM PDTSpecial Weather StatementREVLassen51 min
Jul 3, 3:36 PM PDTSpecial Weather StatementREVPlumas39 min
Jul 3, 3:54 PM PDTSpecial Weather StatementREVSierra51 min
Jul 3, 4:04 PM PDTSevere Thunderstorm WarningREVLassen, Plumas26 min
Jul 2, 5:28 PM PDTSpecial Weather StatementREVStorey47 min
Jul 2, 5:46 PM PDTAreal Flood AdvisoryREVWashoe3 hr
Jul 2, 6:07 PM PDTSpecial Weather StatementREV38 min
Jul 2, 7:13 PM PDTSpecial Weather StatementREV47 min
Jul 3, 1:24 PM PDTSpecial Weather StatementREV36 min
Jul 3, 1:59 PM PDTSpecial Weather StatementREVStorey46 min
Jul 3, 2:21 PM PDTSpecial Weather StatementREVLyon39 min
Jul 3, 2:29 PM PDTAreal Flood AdvisoryREVLyon3 hr
Jul 3, 2:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 3, 2:32 PM PDTSpecial Weather StatementREVChurchill58 min
Jul 3, 3:12 PM PDTSpecial Weather StatementREVStorey48 min
Jul 3, 3:22 PM PDTAreal Flood AdvisoryREVWashoe113 min
Jul 3, 3:51 PM PDTSpecial Weather StatementREV54 min
Jul 3, 4:42 PM PDTSpecial Weather StatementREVWashoe48 min
Jul 3, 4:52 PM PDTFlash Flood WarningREVDouglas113 min

Nearby

Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.